# SDR ASAA2016110218548

- Difficulty date: November 2, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 30,263 hours, 9,024 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Sensor
- Part number: 38762272
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU PROTECTIVE SHUT DOWN, WITH FAULT LIGHT. (REVERSE FLOW SHUTDOWN) FAULT CODE 49-52017 (BLEED DISABLED TO PREVENT REVERSE FLOW) FAULT CODE 49-52269.  ACFT GROUNDED.  PERFORMED APU TROUBLESHOOTING IAW FIM 49-50 TASK 821. FOUND DELTA PRESSURE SENSOR READING INCORRECTLY. REMOVED AND REPLACED DELTA PRESSURE SENSOR IAW AMM 49-52-33. OPS CHECKED NORMAL AND NO FURTHER FAULTS NOTED.
